# SDR R3WA20210407003

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N331BR
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600530
- Aircraft time: 16,909 hours, 12,414 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH INTO TEB ON ILS 6, WHEN IT CAME TIME TO SELECT GEAR DOWN AND DO THE BEFORE LANDING CHECKLIST, THE LANDING GEAR POSITION LIGHTS DID NOT ALL ILLUMINATE. AT THAT POINT, THE CREW EXECUTED A GO AROUND AND REQUESTED VECTORS TO TROUBLESHOOT THE PROBLEM WHICH WAS THE LANDING GEAR DID NOT INDICATE 3 GREEN, NO RED. THE LH MAIN LANDING GEAR POSITION LIGHT WAS NOT ILLUMINATED. AFTER FOLLOWING THE "LANDING GEAR WILL NOT EXTEND" CHECKLIST, THE CREW DECIDED TO DECLARE AN EMERGENCY AND PROCEED TO TEB AND LAND. ULTIMATELY, AIRCRAFT LANDED AND DIDN'T HAVE ANY ISSUE MAKING IT TO THE RAMP.
